In Pain. Please Help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LilacLuv
Regular Member


Date Joined Apr 2007
Total Posts : 24
   Posted 11/12/2007 8:19 AM (GMT -7)   

I was wondering if anyone else has experience this and what was done about it.

 

In the past when I have forgotten to take my Prednisone or I get really run down I experience a lot of pain.  I have taken my pill on time & I havent been overworking myself or feeling worse than usual except for the last 3 days I have had this painful feeling to the point of tears. More specifically, my skin & muscles are tender to the touch and it it painful to sit, breath, laugh or even brush up against something. It was difficult to drive into work today because the movement causes so much pain. My finger tips are sore and even typing this causes discomfort. My doc is unavailable until next Monday but I left a message for the on call doc. but I doubt he will be any help. I actually considered the ER but they are even more clueless. I have tried heating pads etc. but nothing has helped.

 

Has anyone experience this? What could this be a sign of?

 

Thank you in advance!


Strength, Patience, & Confidence


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 11/12/2007 9:39 AM (GMT -7)   
Do you have AIH? Perhaps your Prednisone needs to be increased. Have you heard back from the on-call doc yet? I haven't experienced anything like this, and I believe that anyone here would just be guessing as to what the problem is. You need to see a doctor, ER or otherwise.

Hope you can get to the root of this and feel better soon!

LilacLuv
Regular Member


Date Joined Apr 2007
Total Posts : 24
   Posted 11/12/2007 10:59 AM (GMT -7)   
Yes I have AIH. I heard back for the on call doc and he suggest I LOWER the Pred. he said that the pred. could be the cause of the problem. I dont see how this makes sense - it happens when I miss a pill (even though thats not the case today). I am so fustrated with the run around and guessing game that the docs are playing.

Strength, Patience, & Confidence


Tambo
New Member


Date Joined Nov 2007
Total Posts : 3
   Posted 11/12/2007 3:11 PM (GMT -7)   
The onlly pain killer you can take without tylenol in it is oxycodone (Percodan).  Isn't it ironic that you can take narcotics but not anti-inflamatories. 
 
I have never really experienced any pain with my Hep C., nor with the cirrosis, I'm now dealing with.  I have been blessed to have this taken 29 years to develop.  You see I had a blood transfusion while in the Air Force on June 14, 1978.  The reason I know the date is because it was the day after I had my son.  He feels bad, but I told him I would have drank that blood knowing it had Hep C in it just to hold him in my arms, and to have seen him turn into the fine man he is.
 
I haven't heard of AIH, I know there are patches now with narcotic's in there which will bypass the liver.  But, you either have to have a Doc that suffers him/herself and knows what they are doing.
 
I found out when I had Hep C in 1998, that I knew more then most doctors, you tend to learn a lot about a disease when they tell you, you have one.  The Govenor of Montana, sent me to Congress for the Hep C forum, most people do not understand that there is no federal funding for this disease.  It's incredibly sad.
 
You are all in my prayers, it's funny about the skin and muscle pain, I've just started having that my self. 

hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 11/12/2007 9:23 PM (GMT -7)   
Tambo, AIH is autoimmune hepatitis. I had never heard of it, either, until I came to this forum.

frustrated_n_wv
Regular Member


Date Joined Aug 2006
Total Posts : 469
   Posted 11/13/2007 4:30 AM (GMT -7)   
Lilacluv

I have also had a lot of muscle cramping and pai/aching all over. For me this seemed to be when my liver levels would be elevated more than they normally were. I personally have not had that side effect with pred. Maybe you can suggest to your doc to have an enzyme level run just to make sure. I certainly understand the frustration that comes with all the uncertaintity of this disease. I will keep you in my prayers and let us know how you are doing.

Lucy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:12 AM (GMT -7)
There are a total of 2,733,561 posts in 301,135 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
353 Guest(s), 17 Registered Member(s) are currently online.  Details
BensonHill, marciac12, tickbite666, tickcheckguy, Bucko, gibson00, Girlie, Toto'surprise, ChickNorris, pmm73, WORLD HEALING, Bobby Mac, ks1905, Namie, peanut307, Nosila, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer